A boundary problem for filtration under pressure
Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 1033-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_5_a9,
author = {N. B. Il'inskii},
title = {A boundary problem for filtration under pressure},
journal = {Doklady Akademii Nauk},
pages = {1033--1036},
year = {1965},
volume = {161},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a9/}
}
N. B. Il'inskii. A boundary problem for filtration under pressure. Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 1033-1036. http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a9/